# SDR SIMA20161206009

- Difficulty date: December 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 33,018 hours, 28,845 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR FWD END HAS CORROSION AROUND 4 NUTPLATES. REPAIRED BAGGAGE DOOR FWD END IAW ERS-EM-52MR-672.
